PARACETAMOL PAEDIATRIC ORAL SUSPENSION

45.02

PARAGREEN-D

Category:

Additional information

Brand Name

PARAGREEN

Composition

PARACETAMOL 250MG

Pack Size

Reviews

There are no reviews yet.

Be the first to review “PARACETAMOL PAEDIATRIC ORAL SUSPENSION”
Inquire Us
close slider